Error at interpolation of some classes of functions by multilinear splines

V.F. Babenko (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0001-6677-1914
T.Yu. Leskevich (Oles Honchar Dnipropetrovsk National University)

Abstract


We obtain the exact value of error at interpolation of some classes of multivariate functions, which are determined by given convex upwards majorant of modulus of continuity, by multilinear splines.

Keywords


multilinear function; modulus of continuity; interpolation

References


Babenko V.F. "Interpolation of continuous maps by piecewise-linear ones", Matem. zametki, 1978; 24(1): pp. 43-50. (in Russian) doi:10.1007/BF01812980

Babenko V.F., Ligun A.A. "On interpolation by multifaceted functions", Matem. zametki, 1975; 18(6): pp. 803-814. (in Russian) doi:10.1007/BF01099983

Vakarchuk S.B. "On interpolation by bilinear splines", Matem. zametki, 1990; 47(5): pp. 26-40. (in Russian) doi:10.1007/BF01158084

Vakarchuk S.B., Myskin K.Yu. "Some problems of simultaneous approximation of two-variable functions and their derivatives by interpolation bilinear splines", Ukrainian Math. J., 2005; 57(2): pp. 147-157. (in Russian) doi:10.1007/s11253-005-0180-0

Korneichuk N.P. Exact constants in approximation theory, Nauka, Moscow, 1987; 424 p. (in Russian)

Malozemov V.N. "On deviation of broken lines", Vestnik LGU, 1966; 7: pp. 150-153. (in Russian)

Storchai V.F. "The deviation of polygonal functions in the $$$L_p$$$ metric", Matem. zametki, 1969; 5(1): pp. 31-37. (in Russian) doi:10.1007/BF01098710

Storchai V.F. "Approximation of functions of two variables by polyhedral functions in the uniform metric", Izv. vuzov. Matematika, 1973; 8: pp. 84-88. (in Russian)

Shabozov M.Sh. "On error of interpolation by bilinear splines", Ukrainian Math. J., 1994; 46(11): pp. 1554-1560. (in Russian) doi:10.1007/BF01058889

Shabozov M.Sh. "Exact estimates of simultaneous approximation of two-variable functions and their derivatives by bilinear splines", Mat. zametki, 1996; 59(1): pp. 142-152. (in Russian) doi:10.1007/BF02312471




DOI: https://doi.org/10.15421/241004

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2010 V.F. Babenko, T.Yu. Leskevich

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU